Cranky
+ Reply to Thread
Results 1 to 4 of 4

Thread: Cranky

  1. #1
    Jesebelle
    Guest

    Default Cranky

    Well, af arrived a couple days ago. And since it was such a long cycle, it's been SUPER heavy. I'm obviously disappointed, but not much I can do other than keep trying. Today is CD4, and day 2 of my clomid (50mg).

    Is anyone else noticing weight gain? Or is it just me?

  2. #2
    Mega Poster VCoates's Avatar
    Join Date
    May 2007
    Location
    Oklahoma
    Posts
    3,053

    Default

    I'm on Femara and I haven't noticed weight gain.

    Sorry you're having such a crappy cycle.
    Veronica

    baby development



  3. #3
    Community Host combatcutie's Avatar
    Join Date
    Apr 2007
    Location
    Pennsylvania
    Posts
    8,939

    Default

    There was definie weight gain for me on Clomid & injectables. Keep your chin up & look forward to this cycle. Good luck

  4. #4
    Prolific Poster tacie's Avatar
    Join Date
    Jul 2009
    Location
    Alberta
    Posts
    1,116

    Default

    I agree with Dawn -- chin up girl! It could always be worst than what it is right now

    I have put on 60lbs from when I first started taking Clomid - it sucks but it's part of the side effects that we have to put up with for getting pg...but it will be worth it all when the BFP arrives and all sticks.
    ~ Tacie's Space ~ TTC #1 since Jan 01, 2006

+ Reply to Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
v -->

About Us | Contact Us | Privacy Policy | Sitemap | Terms & Conditions